# SDR TAMF20060024S

- Difficulty date: May 26, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WAS FOUND A CRACK ON LOWER CHORD AT FRONT SPAR STA ISS 314.14 LEFT.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-011 AND BOEING SERVICE REQUEST: 1-195119496.
